UM

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:7 TC[Scopus]:9 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions  
On the inversion of Fueter’s theorem Journal article
Journal of Geometry and Physics, 2016,Page: 102-116
Authors:  Dong, B.;  Kou, K. I.;  Qian, T.;  Sabadini, I.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/24
Fueter theorem  Fourier multipliers  Slice hyperholomorphic functions  Axially monogenic functions  
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais,J.;  Kou,K. I.;  Le,H. T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/11
Bessel functions  Chebyshev polynomials  cylindrical harmonics  generalized cylindrical holomorphics  hyperbolic functions  quaternionic analysis  
Generalized holornorphic orthogonal fìrnction systenrs over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Page: 2574-2588
Authors:  Morais, J.;  Kou, K. I.;  Le, H. T.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/27
quaternionic analysis  Bessel functions  Chebyshev polynomials  hyperbolic functions  cylindrical harmonics  generalized cylindrical holomorphics  
Fueter mapping theorem in hypercomplex analysis Book chapter
出自: Operator Theory:Springer, Basel, 2015
Authors:  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:7 | Submit date:2019/06/17
Dirac Operator  Clifford Algebra  Functional Calculus  Singular Integral Operator  Fourier Multiplier  
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais J.;  Kou K.I.;  Le H.T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/13
Bessel Functions  Chebyshev Polynomials  Cylindrical Harmonics  Generalized Cylindrical Holomorphics  Hyperbolic Functions  Quaternionic Analysis